# SDR DALA1317973712

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 43,996 hours, 18,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AA 5321-01065, REV B, SECTIONS 09, 10, 11 AND 12,  THE NDT INSPECTION RESULTED IN CRACK INDICATIONS IN 5 OF THE 16 LONGITUDINAL FLOORBEAM FASTENERS HOLES COMMON TO THE SPLICE STRAPS AT STA 727B.  THE REPORTED CRACK INDICATIONS ARE LOCATED AT LBL 24.75(HOLE D),LBL 45.5 HOLES A,B, AND C) REF FIG 1 REPAIRED IAW ERA 518330-14, REV ORG.
